Alert archive / Maine / Storm Warnings in 2020
Storm Warning 2, NWS Caribou, ME
NWS Caribou, ME issued this storm warning at Feb 26, 2020, 4:49 AM EST. It took effect at Feb 27, 2020, 6:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2020, 4:49 AM EST (09:49 UTC)
- In effect from
- Feb 27, 2020, 6:00 AM EST
- Expired
- Feb 27, 2020, 3:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
504 WHUS71 KCAR 260949 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 449 AM EST Wed Feb 26 2020 ANZ052-262200- /O.UPG.KCAR.GL.A.0006.200227T0600Z-200228T0000Z/ /O.NEW.KCAR.SR.W.0002.200227T1100Z-200227T1800Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 449 AM EST Wed Feb 26 2020 ...STORM WARNING IN EFFECT FROM 6 AM TO 1 PM EST THURSDAY... * WHAT...East winds 30 to 40 kt with gusts up to 50 kt and seas 6 to 9 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 6 AM to 1 PM EST Thursday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ050-051-262200- /O.UPG.KCAR.GL.A.0006.200227T0600Z-200228T0000Z/ /O.NEW.KCAR.SR.W.0002.200227T1100Z-200227T2000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 449 AM EST Wed Feb 26 2020 ...STORM WARNING IN EFFECT FROM 6 AM TO 3 PM EST THURSDAY... * WHAT...East winds 30 to 40 kt with gusts up to 55 kt and seas 12 to 17 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 6 AM to 3 PM EST Thursday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ Norcross
6 follow-up statements
531 WHUS71 KCAR 261512 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1012 AM EST Wed Feb 26 2020 ANZ052-270200- /O.CON.KCAR.SR.W.0002.200227T1100Z-200227T1800Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1012 AM EST Wed Feb 26 2020 ...STORM WARNING REMAINS IN EFFECT FROM 6 AM TO 1 PM EST THURSDAY... * WHAT...East winds 30 to 40 kt with gusts up to 50 kt and seas 6 to 9 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 6 AM to 1 PM EST Thursday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ050-051-270200- /O.CON.KCAR.SR.W.0002.200227T1100Z-200227T2000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1012 AM EST Wed Feb 26 2020 ...STORM WARNING REMAINS IN EFFECT FROM 6 AM TO 3 PM EST THURSDAY... * WHAT...East winds 30 to 40 kt with gusts up to 55 kt and seas 12 to 17 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 6 AM to 3 PM EST Thursday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ VJN
391 WHUS71 KCAR 261954 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 254 PM EST Wed Feb 26 2020 ANZ052-271000- /O.CON.KCAR.SR.W.0002.200227T1100Z-200227T1800Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 254 PM EST Wed Feb 26 2020 ...STORM WARNING REMAINS IN EFFECT FROM 6 AM TO 1 PM EST THURSDAY... * WHAT...East winds 30 to 40 kt with gusts up to 50 kt and seas 8 to 13 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 6 AM to 1 PM EST Thursday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ050-051-271000- /O.CON.KCAR.SR.W.0002.200227T1100Z-200227T2000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 254 PM EST Wed Feb 26 2020 ...STORM WARNING REMAINS IN EFFECT FROM 6 AM TO 3 PM EST THURSDAY... * WHAT...East winds 30 to 40 kt with gusts up to 55 kt and seas 14 to 19 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 6 AM to 3 PM EST Thursday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ VJN
028 WHUS71 KCAR 270932 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 432 AM EST Thu Feb 27 2020 ANZ052-271745- /O.CON.KCAR.SR.W.0002.200227T1100Z-200227T1800Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 432 AM EST Thu Feb 27 2020 ...STORM WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...East winds 30 to 40 kt with gusts up to 50 kt and seas 7 to 13 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ050-051-271745- /O.CON.KCAR.SR.W.0002.200227T1100Z-200227T2000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 432 AM EST Thu Feb 27 2020 ...STORM WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...East winds 30 to 40 kt with gusts up to 50 kt and seas 11 to 17 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 3 PM EST this afternoon. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ MS
639 WHUS71 KCAR 271429 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 929 AM EST Thu Feb 27 2020 ANZ052-271800- /O.CON.KCAR.SR.W.0002.000000T0000Z-200227T1800Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 929 AM EST Thu Feb 27 2020 ...STORM WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...East winds 30 to 40 kt with gusts up to 50 kt and seas 7 to 11 feet. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ050-051-272000- /O.CON.KCAR.SR.W.0002.000000T0000Z-200227T2000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 929 AM EST Thu Feb 27 2020 ...STORM WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...East winds 30 to 40 kt with gusts up to 50 kt and seas 11 to 16 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 3 PM EST this afternoon. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
813 WHUS71 KCAR 271758 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1258 PM EST Thu Feb 27 2020 ANZ052-280200- /O.CAN.KCAR.SR.W.0002.000000T0000Z-200227T1800Z/ /O.NEW.KCAR.GL.W.0011.200227T1758Z-200228T0600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1258 PM EST Thu Feb 27 2020 ...GALE WARNING IN EFFECT UNTIL 1 AM EST FRIDAY... ...STORM WARNING IS CANCELLED... * WHAT...Southwest winds 20 to 30 kt with gusts up to 45 kt and seas 6 to 11 feet. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 1 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ050-051-272000- /O.CON.KCAR.SR.W.0002.000000T0000Z-200227T2000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1258 PM EST Thu Feb 27 2020 ...STORM WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...Southeast winds 25 to 35 kt with gusts up to 50 kt and seas 11 to 15 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 3 PM EST this afternoon. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
522 WHUS71 KCAR 272003 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 303 PM EST Thu Feb 27 2020 ANZ050-051-281000- /O.EXP.KCAR.SR.W.0002.000000T0000Z-200227T2000Z/ /O.EXB.KCAR.GL.W.0011.000000T0000Z-200228T2100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 303 PM EST Thu Feb 27 2020 ...GALE WARNING IN EFFECT UNTIL 4 PM EST FRIDAY... ...STORM WARNING HAS EXPIRED... * WHAT...Southeast winds becoming southwest 20 to 30 kt this evening...with gusts up to 40 kt and seas 9 to 14 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 4 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ052-281000- /O.EXT.KCAR.GL.W.0011.000000T0000Z-200228T2100Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 303 PM EST Thu Feb 27 2020 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST FRIDAY... * WHAT...Southeast winds 20 to 30 kt becoming southwest this evening...with gusts up to 40 kt and seas 6 to 11 feet. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 4 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Feb 26, 12:42 AM EST, 4 hours 7 minutes earlier.
Area forecast discussion, Feb 26, 12:42 AM EST, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1242 AM EST Wed Feb 26 2020
.SYNOPSIS...
A cold front will cross the area overnight. High pressure
builds from Canada on Wednesday. Low pressure will approach from
the southwest Wednesday night, then cross the area on Thursday.
Low pressure will continue to move northeast of the area Friday
through Saturday as high pressure builds toward the region from
the west Sunday.
&&
.NEAR TERM /THROUGH TODAY/...
12:30 am update: Introduced clearer skies across the north
behind the weak cold front that is located roughly south of a
MLT-HUL-GNR line. Also added fog for the rest of tonight into
central/coastal Washington County and adjacent coastal waters
based on observations and NAM/RAP forecast soundings.
Temperatures were also tweaked to match current observations.
9:14 pm update: A weak cold front will push south across the FA
overnight as high pressure begins to nose into far northern
Maine by morning. Trends on area radars show diminishing
returns, and not expecting any precipitation the remainder of
the night. Expect a partly to mostly cloudy sky overnight with
mostly high and mid level clouds and a few clear patches in
spots. A few patches of lower clouds are also possible along and
near the coast after midnight. Lows by morning will drop into
the teens in the Saint John Valley to the upper 20s to low 30s
Downeast and in Bangor. Updated with the past few hours of
observed data and made some minor adjustments based on the
expected conditions the remainder of the night.
Previous discussion:
High clouds...mostly above 700mb will continue streaming
northeastward from low pressure in the Ohio River Valley and
this will continue to varying degrees through Wednesday. A few
sprinkles from thicker high clouds can't be ruled out this
evening, but very dry low levels will make measurable precip
unlikely. A rather subtle cold front will cross the area
tonight. This is strictly a low level feature with no precip and
little cloud cover. Colder temps under 925mb and lower dew
points are the primary results. Behind this front, a large
Canadian high centered in Manitoba noses into the area through
Wednesday. Lows tonight will dip as low as the teens in northern
Aroostook County, but remain in the upper 20s to lower 30s
towards Bangor and Downeast. Highs tomorrow will be up to 10
degrees cooler but still above normal.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY/...
Much of the forecast remains intact from night crew’s thoughts.
With trend cooler and weighing towards a NAM temp solution,
snow totals were increased further south, with Northern
Washington and central Penobscot Counties added to the Winter
Storm Watch. Winds along the coast will increase Thursday
morning, nearing Wind Advisory levels of 40 kt or gusts to
around 46 mph.
Main topics of incoming storm continue to be mod to high
intensity snow rates and gusty winds creating blowing snow
during Thursday. Snow will onset around daybreak for the Bangor
Region and western Piscataquis. From there, precip rates
increase through the afternoon west to east with snow across the
north and a mix of rain, sleet, and snow from the coast inland
towards Bangor. Predominantly easterly winds will keep
temperatures from increasing too far inland, before a dry slot
moves in and tempers rates Downeast. In the north, snow will
remain falling, albeit lighter but high ratio. Will need to
monitor where heaviest QPF may fall as storm exits with cold air
entering the region, especially where ensemble spread is large.
Winds increase inland as well Thursday, potentially during the
intense snow rates. This will cause reduced visibility due to
blowing snow, as well as drifting, especially in the north woods
and higher elevations towards Greenville.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Quiet weather is expected, with temperatures cool for the
weekend and early week before rebounding into another warm spell
mid-week. Mid-week is also the focus for another period of
unsettled weather, although there is a spread of differences in
timing and extent. Regardless, high pressure is expected to push
out remainder of moisture across New Brunswick and eastern
Quebec by Monday night.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: Predominately VFR conditions are expected.
SHORT TERM: Wednesday night into Thursday...Becoming LIFR across
the north in snow. Becoming IFR with mixed precipitation at BHB
and possibly BGR. East wind gusts in excess of 30 to 35 mph
possible.
Thursday night...IFR improving to MVFR with snow across the
north. Improving to VFR earlier at BHB and BGR. East winds
decreasing and eventually shifting to the WSW.
Friday...Mainly VFR with MVFR or IFR briefly possible in -SHSN
across the north. Breezy WSW winds.
Friday Night – Sunday: W winds become NW. MVFR snow showers
tapering early Friday night with all areas becoming VFR for Sat
and Sun.
&&
.MARINE...
NEAR TERM: No advisories or warnings are expected in this
period. Areas of fog are possible through the morning. Winds
and seas will increase Wednesday afternoon. Some wind gusts up
to 20 kt are possible. Long period south swell will increase
towards 4 feet later in the afternoon.
SHORT TERM: Winds will rapidly increase to Gale force Thursday
morning from the east. A few gusts may approach Storm force.
Wave heights will also increase, becoming 12-16 ft by Thursday
afternoon. A surge of 2 ft is possible with the persistent east
winds which will likely coincide with high tide Thursday, more
on this in the Coastal Flooding section.
Waves begin to subside Thursday evening, but winds from the west
will keep heights around 10 ft through Friday afternoon in the
outer waters. Expect waves and winds to fall below SCA criteria
Saturday morning.
&&
.TIDES/COASTAL FLOODING...
In spite of relatively low astronomical tides, the intersection
of high tide with a storm surge over 2 feet early Thursday
afternoon raises the threat of minor coastal flooding and
overwash.
&&
.CLIMATE...
The high Tuesday afternoon in Caribou, Maine was 47F. This was
the 3rd consecutive day with a high in the 40s. The last time
there were 3 days in a row with high of 40F or warmer was back
on November 6, 2019.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Watch from Thursday morning through Thursday
evening for MEZ002-005-006-011-032.
Winter Storm Watch from late tonight through Thursday evening
for MEZ001-003-004-010-031.
MARINE...Gale Watch from late tonight through Thursday evening for
ANZ050>052.
&&
Near Term...CB/Strauser/MCW
Short Term...Cornwell
Long Term...Cornwell
Aviation...CB/Strauser/MCW/Cornwell
Marine...CB/Strauser/MCW/Cornwell
Tides/Coastal Flooding...MCW
Climate...CBHazardous weather outlook, Feb 25, 9:27 PM EST, 7 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 927 PM EST Tue Feb 25 2020 MEZ002-005-006-011-032-270230- Northeast Aroostook-Northern Penobscot-Southeast Aroostook- Central Penobscot-Northern Washington- 927 PM EST Tue Feb 25 2020 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Far Northern Maine and Penobscot Valley Maine. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015>017-029-030-270230- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington- 927 PM EST Tue Feb 25 2020 This Hazardous Weather Outlook is for Coastal DownEast Maine, Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Snow across the central areas, with snow changing to a wintry mix and then to rain across the Downeast region on Thursday. Increased snow rates may impact travel on Thursday. Winds will increase along the coast Thursday morning potentially blowing around unsecured objects. Tree limbs may be blown down and isolated power outages may result. The strongest wind is expected to be along the coast. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001-003-004-010-031-270230- Northwest Aroostook-Northern Somerset-Northern Piscataquis- Central Piscataquis-Southern Piscataquis- 927 PM EST Tue Feb 25 2020 ...WINTER STORM WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for Central Highlands Maine, Far Northern Maine and North Woods Maine. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-270230- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 927 PM EST Tue Feb 25 2020 ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. CB
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 4:31 AM EST | Winter Storm Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset, Washington | 48 hr |
| Feb 26, 4:31 AM EST | Winter Weather Advisory | CAR | Hancock, Penobscot, Washington | 24 hr |
| Feb 26, 4:35 AM EST | High Wind Watch | CAR | Hancock, Washington | 10 hr |
| Feb 26, 2:55 PM EST | Wind Advisory | CAR | Hancock, Washington | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.